| Catalog Number |
PTA5-35-80-8-2.0 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/27/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
Evt(endovascular treatment) of cia (common iliac artery) by ipsilateral retrograde approach from cfa (common femoral artery) was performed.The cia lesion was pre dilated with a 0.014 inch balloon, and then another manufacturer's stent was placed there.After that, post dilation was performed with the complaint product.The physician noted that the lesion was severely calcified and the balloon ruptured when only 3-4 atm pressure was applied.It was replaced with an another manufacturer's device and the procedure was completed successfully.